MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Restenosis (4576); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through results of a clinical trial that six months and twenty days post an index procedure using a drug-coated balloon catheter, the subject allegedly developed adverse event of persistent bleeding in arteriovenous fistula which required additional intervention.Reportedly, the adverse event relatedness to device, procedure, and av access circuit were not provided.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H10: additional information was received, and the file was reassessed for reportability and determined to be reportable as death.H10: as the lot number for the device was provided, a review of the device history records was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: g3.H11: b2, b5, h1, h6 (patient).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through results of a clinical trial that six months and twenty days post an index procedure using a drug-coated balloon catheter, the subject allegedly developed adverse event of persistent bleeding in arteriovenous fistula which required additional intervention.Reportedly, the adverse event relatedness to device, procedure, and arteriovenous access circuit were not provided.It was further reported that the subject underwent re-intervention for prolonged bleeding and standard percutaneous transluminal angioplasty was used in re-intervention that involved on the target lesion with initial stenosis of sixty percent and final residual stenosis of ten percent.Approximately eight months and thirteen days post index procedure, the subject was expired and the cause of death information were not provided.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.No device deficiencies were reported.Based on the available information, the investigation is inconclusive as no device deficiencies were reported and the relationship of the device to the patient bleeding and death was not reported.Based upon the available information, a definitive root cause could not be determined.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, h6 (method).H11: d4 (unique identifier (udi) #), h6 (patient).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
It was reported through results of a clinical trial that six months and twenty days post an index procedure using a drug-coated balloon catheter, the subject allegedly developed adverse event of persistent bleeding in arteriovenous fistula which required additional intervention.Reportedly, the adverse event relatedness to device, procedure, and arteriovenous access circuit were not provided.It was further reported that the subject underwent re-intervention for prolonged bleeding and standard percutaneous transluminal angioplasty was used in re-intervention that involved on the target lesion with initial stenosis of sixty percent and final residual stenosis of ten percent.Approximately, eight months and thirteen days post an index procedure, the subject was expired due to cardiac arrest.Reportedly, the death was not related to device, procedure and av access circuit.
 
Additional Manufacturer Narrative
H10: additional information was received, and the file was reassessed for reportability and determined to be reportable as serious injury.H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.No device deficiencies were reported.Based on the available information, the investigation is inconclusive as no device deficiencies were reported and the relationship of the device to the patient bleeding and death was not reported.Based upon the available information, a definitive root cause could not be determined.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUTONIX 035AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20543258
Report Number3006513822-2024-00075
Device Sequence Number15318337
Product Code PRC
UDI-Device Identifier00801741135460
UDI-Public(01)00801741135460(11)230721(17)250612(10)GFHR0974
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2025
Device Model Number9010
Device Catalogue NumberLX3575860V
Device Lot NumberGFHR0974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer12/10/2024
02/05/2025
03/12/2025
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date01/02/2025
02/18/2025
04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight150 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American